MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA TITANIUM 4.5 R T R CONNECTOR PARALLEL SMALL 4.5 - 4.5; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-FRANCE XIA TITANIUM 4.5 R T R CONNECTOR PARALLEL SMALL 4.5 - 4.5; PEDICLE SCREW SPINAL SYSTEM.
Catalog Number 48135005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/05/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent the surgery without fusion.On (b)(6) 2016, the patient underwent the surgery of the rod extension.When the surgeon tried loosened the set screw of the connector, the set screw deformed.Therefore the surgeon changed the extension part to another part.
 
Additional Manufacturer Narrative
Risk assessment.No lot # was provided, so a manufacturing record review, device history review, and complaint history review could not be performed.The possible root cause of this event is not determined as the product was not returned for evaluation and insufficient information was provided.
 
Event or Problem Description

Brand Name
XIA TITANIUM 4.5 R T R CONNECTOR PARALLEL SMALL 4.5 - 4.5
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5983311
Report Number0009617544-2016-00382
Device Sequence Number1613165
Product Code MNH
UDI-Device Identifier04546540649331
UDI-Public(01)04546540649331
Combination Product (Y/N)N
PMA/510(K) Number
K092605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48135005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/28/2016
Supplement Report FDA Received Date12/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 YR